Mean Summability for Ultraspherical Polynomials.

Richard Askey; I.I. Jr. Hirschman

Mathematica Scandinavica (1963)

  • Volume: 12, page 167-177
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Askey, Richard, and Hirschman, I.I. Jr.. "Mean Summability for Ultraspherical Polynomials.." Mathematica Scandinavica 12 (1963): 167-177. <>.

author = {Askey, Richard, Hirschman, I.I. Jr.},
journal = {Mathematica Scandinavica},
keywords = {approximation and series expansion},
pages = {167-177},
title = {Mean Summability for Ultraspherical Polynomials.},
url = {},
volume = {12},
year = {1963},

AU - Askey, Richard
AU - Hirschman, I.I. Jr.
TI - Mean Summability for Ultraspherical Polynomials.
JO - Mathematica Scandinavica
PY - 1963
VL - 12
SP - 167
EP - 177
KW - approximation and series expansion
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.